×

Found 56 Documents (Results 1–56)

100
MathJax

Singularities of differentiable maps, Volume 2. Monodromy and asymptotics of integrals. Transl. from the Russian by Hugh Porteous and revised by the authors and James Montaldi. Reprint of the 1988 hardback edition. (English) Zbl 1297.32001

Modern Birkhäuser Classics. Boston, MA: Birkhäuser (ISBN 978-0-8176-8342-9/pbk; 978-0-8176-8343-6/ebook). x, 492 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic properties of oscillatory solutions of differential equations of the \(n\)-th order. (English) Zbl 0823.34034

Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis. Mathematica 3. Brno: Masaryk University (ISBN 80-210-0536-X). ii, 94 p. (1992).
MSC:  34C10 34-02
PDF BibTeX XML Cite

Global asymptotic stability and oscillations in a diffusive delay logistic equation. (English) Zbl 0795.35129

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 80-89 (1991).
MSC:  35R10 35B05 92D25
PDF BibTeX XML Cite

Oscillatory integral with polynomial phase. (English) Zbl 0795.42009

Cheng, M.-T. (ed.) et al., Harmonic analysis. Proceedings of the special program at the Nankai Institute of Mathematics, Tianjin, PR China, March- July, 1988. Berlin etc.: Springer-Verlag. Lect. Notes Math. 1494, 39-45 (1991).
MSC:  42B10
PDF BibTeX XML Cite

Singularities of differentiable maps. Volume II: Monodromy and asymptotics of integrals. Transl. from the Russian by Hugh Porteous. (English) Zbl 0659.58002

Monographs in Mathematics, 83. Boston, MA etc.: Birkhäuser Verlag. viii, 492 p. DM 238.00 (1988).
Reviewer: A.Dimca
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software